# SDR 2019FA0000423

- Difficulty date: December 27, 2019
- Submitted: December 28, 2019
- Operation: General aviation
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 19,993 hours, 36,782 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Part serial: 104D
- Condition: Dented
- Location: Main Rotor
- Part time: 2,183 hours, 8,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION A MECHCANIC FOUND A 1/4 X 1/4 INCH DENT IN THE LEADING EDGE OF A MAIN ROTOR BLADE 42 INCHES IBOARD FROM THE TIP OF THE BLADE.
